Paracetamol

Paracetamol

Paracetamol

Paracetamol is a painkiller used to relieve minor internal pains caused by fever or cold.

Paracetamol

Composition:

This painkiller is taken orally in form of capsules.

Each 500mg capsule is composed of 500mg paracetamol.

Dosage:

For adults and children over 16 years, one or two capsules are recommended every 4 to 6 hours for a maximum of 4 times a day.

For children between 12 to 15 years old, one or two capsules are recommended every 4 to 6 hours with a maximum of four times a day. Continue for three days or as prescribed.

Usage:

Paracetamol is mainly used in the treatment of internal pain such as headaches, colds, flu, rheumatic pains, and neuralgia.

Other treatments include reducing the temperature in fever.

Instructions and Warnings:

The capsule should not be crushed or smashed.

Don’t combine this medicine with any other medicine containing paracetamol.

Don’t give the medicine to children under 3 years old and hence the capsules are not o be used during pregnancy.

Paracetamol 2

Adverse effects:

The medicine is contraindicated in patients having a history of liver disorder.

In case of overdose, the ingredients in this medicine can cause serious problems.

Consult the doctor if the pain does not stop even after the completion of the course for this medicine.

Manufacturing:

Paracetamol is manufactured by Max Remedies.

https://www.companiesintheuk.co.uk

Buy the medicine online at

By: Bahaar Abdullah

hi I'm Bill :)

Leave a comment

Your email address will not be published.